MathSciNet Relay Station
MathSciNet bibliographic data
MR1168190 (93e:20026) 20D06 (20E28 20G40)
Liebeck, Martin W.; Saxl, Jan; Seitz, Gary M. Subgroups of maximal rank in finite exceptional groups of Lie type. Proc. London Math. Soc. (3) 65 (1992), no. 2, 297–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement